RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, Issue 2, Pages 44–62 (Mi vuu321)  

MATHEMATICS

Analogue of the Cauchy matrix for system of quasi-integral equations with constant coefficients

V. I. Rodionov

Udmurt State University, Izhevsk, Russia

Abstract: In previous article we defined the concept of quasi-integral for two regulated functions on the interval and the special parameter, called “defect”. If there is the Riemann–Stieltjes integral, then for any defect there is a quasi-integral, and they are all equal. The Perron–Stieltjes integral, if it exists, coincides with one of quasi-integrals where the defect is defined in a special way.
In the present article the theorem of existence and uniqueness of solution for a quasi-integral equation with a constant matrix is proved. System's kernel is a scalar piecewise continuous function of bounded variation. Components of the equation are regulated functions, spectral parameter is a regular number. Under certain conditions a quasi-integral equation can be interpreted as an impulse system. An explicit representation for the solution of a quasi-integral homogeneous equation is given. For an absolutely regular spectral parameter, the analogue of the Cauchy matrix is defined, its properties are investigated and the explicit representation for the solution of the nonhomogeneous quasi-integral equation in the Cauchy form is given. Similar results are obtained for the adjoint and associated equations.
We discussed the possibility of restoration of the approximating defect of quasi-integral, which is defect generating approximated solutions of the impulse system.

Keywords: impulse system, regulated function, quasi-integral.

Full text: PDF file (249 kB)
References: PDF file   HTML file

UDC: 517.5+517.9
MSC: 26A39, 34A37
Received: 10.01.2012

Citation: V. I. Rodionov, “Analogue of the Cauchy matrix for system of quasi-integral equations with constant coefficients”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, no. 2, 44–62

Citation in format AMSBIB
\Bibitem{Rod12}
\by V.~I.~Rodionov
\paper Analogue of the Cauchy matrix for system of quasi-integral equations with constant coefficients
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2012
\issue 2
\pages 44--62
\mathnet{http://mi.mathnet.ru/vuu321}


Linking options:
  • http://mi.mathnet.ru/eng/vuu321
  • http://mi.mathnet.ru/eng/vuu/y2012/i2/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:197
    Full text:58
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019